# SDR CALA2025070906409

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N27519
- Make and model: Boeing 737-9
- Aircraft serial: 43459
- Aircraft time: 15,091 hours, 5,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK, EMERGENCY PATH LIGHTING INOP IN ROWS 1-5.  R&R POWER SUPPLY #2816 PER AMM 33-51-06-960-803.  OPS CHECK GOOD.
